# SDR UIEA2022042800418

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN DAMAGE ON THE MAIN DECK RBL 98.58 SEAT TRACK (PN:65B38964-4) NEAR STA 2039( 1) ACCOMPLISHED THE REPAIR IAW EI NO T2022A-53M-1074 SEQUENCE A REV 1 AND SRM 53-00-52-2R-6 RAPAIR 6 REV 94 AND BOEING DWG NO 65B38406 SH 8 REV A, DNG NO 65B38251 SH 62 REV AN DWG NO 65B38251 SH 67 REV A DWG NO 65B38288 SH4 REV B 2) JOB COMPLETED AND COND CHK NML )
